PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 133 | 2 | 101-120
Tytuł artykułu

Examples of Λ(4) sets E and a graph structure in E x E

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct examples of Λ(4) sets E ⊂ ℤ. The construction uses certain families of thin intervals ${I_k} = ℒ ≈ E. The Λ(4) property for E is obtained from the stronger result that $||f||_{4} ≤ c||(∑|f_{I_k}|^2)^{1/2}_||_{4}$ where $f̂$ is supported on $(⋃ I_k) ⋂ ℤ$ and $f_{I_k}$ is defined by $f̂_{I_k} = χ_{I_k}f̂$. The proof of the latter involves a graph structure defined in terms of ℒ × ℒ (which is essentially E × E).
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics and Statistics, 805 Sherbrooke Street West, McGill University, Montréal, Québec, H3A 2K6 Canada , klemes@math.mcgill.ca
Bibliografia
  • [H1] K. E. Hare and I. Klemes, A new type of Littlewood-Paley partition, Ark. Mat. 30 (1992), 297-309.
  • [H2] K. E. Hare and I. Klemes, On permutations of lacunary intervals, Trans. Amer. Math. Soc. 347 (1995), 4105-4127.
  • [R] W. Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-227.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv133i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.